Global asymptotic properties for a Leslie-Gower food chain model

  • Received: 01 July 2008 Accepted: 29 June 2018 Published: 01 June 2009
  • MSC : Primary: 92D30; Secondary: 34D20.

  • We study global asymptotic properties of a continuous time Leslie-Gower food chain model. We construct a Lyapunov function which enables us to establish global asymptotic stability of the unique coexisting equilibrium state.

    Citation: Andrei Korobeinikov, William T. Lee. Global asymptotic properties for a Leslie-Gower food chain model[J]. Mathematical Biosciences and Engineering, 2009, 6(3): 585-590. doi: 10.3934/mbe.2009.6.585

    Related Papers:

  • We study global asymptotic properties of a continuous time Leslie-Gower food chain model. We construct a Lyapunov function which enables us to establish global asymptotic stability of the unique coexisting equilibrium state.


    加载中
  • Reader Comments
  • © 2009 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(457) PDF downloads(462) Cited by(6)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog